MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.30498

Медицинская библиотека · Cureus · 2022

Chloroquine-Induced Psychosis: A Case Report.

Chaudhry Hamzah E, Khan Somieya, Jamil Sidra, Shaik Tanveer Ahamad, Ehsan Ullah Saad, Bseiso Anan, Sathish Meenakshi, Saleem Faraz, Ghaffari Muhammad Abu Zar

Клинический случайСтатьяПеревод в очереди

Аннотация

The use of antimalarial drugs for prophylaxis is a widespread practice while traveling to underdeveloped nations, particularly those with a high malaria prevalence. Chloroquine is still one of the most commonly recommended antimalarials, either alone or in combination with others, for prophylaxis. However, its increased use over the past few decades has been associated with many adverse effects, including headaches, dizziness, vomiting, and diarrhea, as well as neuropsychiatric symptoms such as psychosis. Here, we discuss the case of a 30-year-old Asian man who, after starting a 500-milligram (mg) prophylactic dosage of chloroquine per week, developed psychotic symptoms. This case highlights the need to use chloroquine and other antimalarials with care, especially when beginning as a prophylactic measure with the lowest suggested dosage.

Для цитирования: Chaudhry Hamzah E, Khan Somieya, Jamil Sidra, Shaik Tanveer Ahamad, Ehsan Ullah Saad, Bseiso Anan, Sathish Meenakshi, Saleem Faraz, Ghaffari Muhammad Abu Zar. Chloroquine-Induced Psychosis: A Case Report.. Cureus. 2022. DOI: 10.7759/cureus.30498.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.